WoRMS taxon details

Megaciella Hallmann, 1920

167430  (urn:lsid:marinespecies.org:taxname:167430)

accepted
Genus
marine, brackish, fresh, terrestrial
recent only
Hallmann, E.F. (1920). New Genera of Monaxonid Sponges related to the Genus <i>Clathria</i>. <em>Proceedings of the Linnean Society of New South Wales.</em> 44 (4): 767-792, pls XXXVI-XL. [details]  OpenAccess publication 
Van Soest, R.W.M; Boury-Esnault, N.; Hooper, J.N.A.; Rützler, K.; de Voogd, N.J.; Alvarez, B.; Hajdu, E.; Pisera, A.B.; Manconi, R.; Schönberg, C.; Klautau, M.; Picton, B.; Kelly, M.; Vacelet, J.; Dohrmann, M.; Díaz, M.-C.; Cárdenas, P.; Carballo, J. L.; Ríos, P.; Downey, R. (2019). World Porifera database. Megaciella Hallmann, 1920. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=167430 on 2019-01-18
Date
action
by
2005-07-10 18:05:41Z
created
db_admin
2005-07-15 06:59:14Z
changed
2008-11-09 12:33:14Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Hallmann, E.F. (1920). New Genera of Monaxonid Sponges related to the Genus <i>Clathria</i>. <em>Proceedings of the Linnean Society of New South Wales.</em> 44 (4): 767-792, pls XXXVI-XL. [details]  OpenAccess publication 

original description  (ofMyxichela Laubenfels, 1936) Laubenfels, M.W. de. (1936). A Discussion of the Sponge Fauna of the Dry Tortugas in Particular and the West Indies in General, with Material for a Revision of the Families and Orders of the Porifera. <em>Carnegie Institute of Washington Publication.</em> 467 (Tortugas Laboratory Paper 30) 1-225, pls 1-22.
page(s): 85 [details]  Available for editors  PDF available [request] 

basis of record Hooper, J.N.A. (2002). Family Acarnidae Dendy, 1922. pp. 412-431. <i>In</i>: Hooper, J.N.A. & Van Soest, R.W.M. (eds.) Systema Porifera. Guide to the classification of sponges. Volume 1 (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow).  [details]  Available for editors  PDF available [request] 

additional source Clarke, A.; Johnston, N.M. (2003). Antarctic marine benthic diversity. <i>Oceanography and Marine Biology: an Annual Review</i>. 41: 47-114. (look up in IMIS[details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality